Has anyone else noticed any side affects in baby whilst breastfeeding and taking the mini pill? Ok so before I got pregnant with Harry, i'd always been on the combined pill since I was 16/17 and have never had any problems with it. I know that whilst breastfeeding you can't go on the combined pill, but heard that the mini pill is fine. So when I went for my 6 week check and the nurse asked me about contraception, I asked for the pill and she prescribed Micronor. As there's only a 2/3 hour window for taking this pill each day, I worked out what time would be best for me to take it (around bedtime) and so was sat in bed the other night reading the leaflet. It says, and I quote: "A small amount of progestogen may pass into the milk of mothers taking this pill. The effects, if any, on the breast-fed child have not been determined" This caused me a little concern, so I didn't take it and thought i'd read up/ask around about it first, and i've now heard that it can give baby an upset tummy. So now i'm not so sure about taking it. Harry is going to nursery on 1st June and i'm planning on having him pretty much completely on FF by that time, but would still like to BF him once in the evening and morning, but am now considering dropping this idea and going onto the combined pill on 1st June. Any advice/experiences/feedback would be appreciated?